# SDR AALA202509199750

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 70,486 hours, 33,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR EMERGENCY EXIT LIGHT HAS A BULB BURNT OUT. MAINTENANCE RE-LAMPED AS REQUIRED FUNCTIONAL CHECK GOOD.
